# SDR W8PA970207

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR SUPPORT AROUND TOP AND BOTTOM OF FASTENER HOLES.  REMOVED DAMAGED PART AND REPLACED WITH NEW PART, BS 967 TO 987, WL 208, RBL 18.  (M)
